Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 483021, 10 pages
http://dx.doi.org/10.1155/2014/483021
Research Article

On Skew Circulant Type Matrices Involving Any Continuous Fibonacci Numbers

School of Science, Linyi University, Shuangling Road, Linyi 276005, China

Received 9 April 2014; Accepted 30 April 2014; Published 18 June 2014

Academic Editor: Zidong Wang

Copyright © 2014 Zhaolin Jiang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. P. Joy and V. Tavsanoglu, “Circulant matrices and the stability of a class of CNNs,” International Journal of Circuit Theory and Applications, vol. 24, no. 1, pp. 7–13, 1996. View at Google Scholar · View at Scopus
  2. D. Rocchesso and J. O. Smith, “Circulant and elliptic feedback delay networks for artificial reverberation,” IEEE Transactions on Speech and Audio Processing, vol. 5, no. 1, pp. 51–63, 1997. View at Publisher · View at Google Scholar · View at Scopus
  3. Y. Jing and H. Jafarkhani, “Distributed differential space-time coding for wireless relay networks,” IEEE Transactions on Communications, vol. 56, no. 7, pp. 1092–1100, 2008. View at Publisher · View at Google Scholar · View at Scopus
  4. H. Eghbali, S. Muhaidat, S. A. Hejazi, and Y. Ding, “Relay selection strategies for single-carrier frequency-domain equalization multi-relay cooperative networks,” IEEE Transactions on Wireless Communications, vol. 12, no. 5, pp. 2034–2045, 2013. View at Publisher · View at Google Scholar · View at Scopus
  5. D. Rocchesso, “Maximally diffusive yet efficient feedback delay networks for artificial reverberation,” IEEE Signal Processing Letters, vol. 4, no. 9, pp. 252–255, 1997. View at Publisher · View at Google Scholar · View at Scopus
  6. S. Sardellitti, S. Barbarossa, and A. Swami, “Optimal topology control and power allocation for minimum energy consumption in consensus networks,” IEEE Transactions on Signal Processing, vol. 60, no. 1, pp. 383–399, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  7. J. Li, J. Yuan, R. Malaney, M. Xiao, and W. Chen, “Full-diversity binary frame-wise network coding for multiple-source multiple-relay networks over slow-fading channels,” IEEE Transactions on Vehicular Technology, vol. 61, no. 3, pp. 1346–1360, 2012. View at Publisher · View at Google Scholar · View at Scopus
  8. W. Hirt and J. L. Massey, “Capacity of the discrete-time Gaussian channel with intersymbol interference,” IEEE Transactions on Information Theory, vol. 34, no. 3, pp. 380–388, 1988. View at Publisher · View at Google Scholar · View at MathSciNet
  9. H. Wang, X.-G. Xia, and Q. Yin, “Distributed space-frequency codes for cooperative communication systems with multiple carrier frequency offsets,” IEEE Transactions on Wireless Communications, vol. 8, no. 2, pp. 1045–1055, 2009. View at Publisher · View at Google Scholar · View at Scopus
  10. F. Gao, B. Jiang, X. Gao, and X.-D. Zhang, “Superimposed training based channel estimation for OFDM modulated amplify-and-forward relay networks,” IEEE Transactions on Communications, vol. 59, no. 7, pp. 2029–2039, 2011. View at Publisher · View at Google Scholar · View at Scopus
  11. G. Wang, F. Gao, Y.-C. Wu, and C. Tellambura, “Joint CFO and channel estimation for OFDM-based two-way relay networks,” IEEE Transactions on Wireless Communications, vol. 10, no. 2, pp. 456–465, 2011. View at Publisher · View at Google Scholar · View at Scopus
  12. D. Bertaccini and M. K. Ng, “Skew-circulant preconditioners for systems of LMF-based ODE codes,” in Numerical Analysis and Its Applications, vol. 1988 of Lecture Notes in Computer Science, pp. 93–101, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  13. R. H. Chan and X.-Q. Jin, “Circulant and skew-circulant preconditioners for skew-Hermitian type Toeplitz systems,” BIT, vol. 31, no. 4, pp. 632–646, 1991. View at Publisher · View at Google Scholar · View at MathSciNet
  14. R. H. Chan and M.-K. Ng, “Toeplitz preconditioners for Hermitian Toeplitz systems,” Linear Algebra and Its Applications, vol. 190, pp. 181–208, 1993. View at Publisher · View at Google Scholar · View at MathSciNet
  15. T. Huckle, “Circulant and skewcirculant matrices for solving Toeplitz matrix problems,” SIAM Journal on Matrix Analysis and Applications, vol. 13, no. 3, pp. 767–777, 1992. View at Publisher · View at Google Scholar · View at MathSciNet
  16. J. N. Lyness and T. Sørevik, “Four-dimensional lattice rules generated by skew-circulant matrices,” Mathematics of Computation, vol. 73, no. 245, pp. 279–295, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  17. M. J. Narasimha, “Linear convolution using skew-cyclic convolutions,” IEEE Signal Processing Letters, vol. 14, no. 3, pp. 173–176, 2007. View at Publisher · View at Google Scholar · View at Scopus
  18. V. C. Liu and P. P. Vaidyanathan, “Circulant and skew-circulant matrices as new normal-form realization of IIR digital filters,” IEEE Transactions on Circuits and Systems, vol. 35, no. 6, pp. 625–635, 1988. View at Publisher · View at Google Scholar · View at MathSciNet
  19. J. Li, Z. Jiang, N. Shen, and J. Zhou, “On optimal backward perturbation analysis for the linear system with skew circulant coefficient matrix,” Computational and Mathematical Methods in Medicine, vol. 2013, Article ID 707381, 7 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  20. D. Q. Fu, Z. L. Jiang, Y. F. Cui, and S. T. Jhang, “A new fast algorithm for optimal design of block digital filters by skew-cyclic convolution,” IET Signal Processing, 6 pages, 2014. View at Google Scholar
  21. J.-J. Yao and Z.-L. Jiang, “The determinants, inverses, norm, and spread of skew circulant type matrices involving any continuous lucas numbers,” Journal of Applied Mathematics, vol. 2014, Article ID 239693, 10 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  22. S.-Q. Shen, J.-M. Cen, and Y. Hao, “On the determinants and inverses of circulant matrices with Fibonacci and Lucas numbers,” Applied Mathematics and Computation, vol. 217, no. 23, pp. 9790–9797, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  23. Y. Gao, Z. Jiang, and Y. Gong, “On the determinants and inverses of skew circulant and skew left circulant matrices with Fibonacci and Lucas numbers,” WSEAS Transactions on Mathematics, vol. 12, no. 4, pp. 472–481, 2013. View at Google Scholar · View at Scopus
  24. X.-Y. Jiang, Y. Gao, and Z.-L. Jiang, “Determinants and inverses of skew and skew left circulant matrices involving the k-Fibonacci numbers in communications-I,” Far East Journal of Mathematical Sciences, vol. 76, no. 1, pp. 123–137, 2013. View at Google Scholar · View at Scopus
  25. X.-Y. Jiang, Y. Gao, and Z.-L. Jiang, “Determinants and inverses of skew and skew left circulant matrices involving the k-Lucas numbers in communications-II,” Far East Journal of Mathematical Sciences, vol. 78, no. 1, pp. 1–17, 2013. View at Google Scholar · View at Scopus
  26. D. V. Jaiswal, “On determinants involving generalized Fibonacci numbers,” The Fibonacci Quarterly, vol. 7, pp. 319–330, 1969. View at Google Scholar · View at MathSciNet
  27. D. A. Lind, “A Fibonacci circulant,” The Fibonacci Quarterly, vol. 8, no. 5, pp. 449–455, 1970. View at Google Scholar · View at MathSciNet
  28. L. Dazheng, “Fibonacci-Lucas quasi-cyclic matrices,” The Fibonacci Quarterly, vol. 40, no. 3, pp. 280–286, 2002. View at Google Scholar · View at MathSciNet
  29. S. Solak, “On the norms of circulant matrices with the Fibonacci and Lucas numbers,” Applied Mathematics and Computation, vol. 160, no. 1, pp. 125–132, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  30. A. İpek, “On the spectral norms of circulant matrices with classical Fibonacci and Lucas numbers entries,” Applied Mathematics and Computation, vol. 217, no. 12, pp. 6011–6012, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  31. S. Shen and J. Cen, “On the bounds for the norms of r-circulant matrices with the Fibonacci and Lucas numbers,” Applied Mathematics and Computation, vol. 216, no. 10, pp. 2891–2897, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  32. M. Akbulak and D. Bozkurt, “On the norms of Toeplitz matrices involving Fibonacci and Lucas numbers,” Hacettepe Journal of Mathematics and Statistics, vol. 37, no. 2, pp. 89–95, 2008. View at Google Scholar · View at MathSciNet
  33. A. Bose, R. S. Hazra, and K. Saha, “Spectral norm of circulant-type matrices,” Journal of Theoretical Probability, vol. 24, no. 2, pp. 479–516, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  34. L. Mirsky, “The spread of a matrix,” Mathematika, vol. 3, pp. 127–130, 1956. View at Google Scholar · View at MathSciNet
  35. R. Sharma and R. Kumar, “Remark on upper bounds for the spread of a matrix,” Linear Algebra and Its Applications, vol. 438, no. 11, pp. 4359–4362, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  36. J. Wu, P. Zhang, and W. Liao, “Upper bounds for the spread of a matrix,” Linear Algebra and Its Applications, vol. 437, no. 11, pp. 2813–2822, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  37. C. R. Johnson, R. Kumar, and H. Wolkowicz, “Lower bounds for the spread of a matrix,” Linear Algebra and Its Applications, vol. 29, pp. 161–173, 1985. View at Publisher · View at Google Scholar · View at MathSciNet
  38. V. W. de Spinadel, “The metallic means and design,” in Nexus II: Architecture and Mathematics, K. Williams, Ed., vol. 5, pp. 143–157, Edizioni dell'Erba, 1998. View at Google Scholar · View at MathSciNet
  39. V. W. de Spinadel, “The metallic means family and forbidden symmetries,” International Mathematical Journal, vol. 2, no. 3, pp. 279–288, 2002. View at Google Scholar · View at MathSciNet
  40. M. S. El Naschie, “Modular groups in Cantorian E high-energy physics,” Chaos, Solitons & Fractals, vol. 16, no. 2, pp. 353–366, 2003. View at Publisher · View at Google Scholar · View at Scopus
  41. S. Falcón and Á. Plaza, “The k-Fibonacci hyperbolic functions,” Chaos, Solitons & Fractals, vol. 38, no. 2, pp. 409–420, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  42. A. P. Stakhov and I. S. Tkachenko, “Hyperbolic trigonometry of Fibonacci,” Reports of the National Academy of Sciences of Ukraine, vol. 208, no. 7, pp. 9–14, 1993 (Russian). View at Google Scholar · View at MathSciNet
  43. J. F. Henriques, R. Caseiro, P. Martins, and J. Batista, “Exploiting the circulant structure of tracking-by-detection with kernels,” in Proceedings of the European Conference on Computer Vision (ECCV '12), pp. 1–14, 2012.